MathSciNet Relay Station
MathSciNet bibliographic data
MR1932142 (2003j:35184) 35K57 (35K50 92D25)
Shim, Seong-A Uniform boundedness and convergence of solutions to the systems with cross-diffusions dominated by self-diffusions. Nonlinear Anal. Real World Appl. 4 (2003), no. 1, 65–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement